# SDR DL72S020114

- Difficulty date: January 31, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,320 hours, 34,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND FWD LEFT DOOR OVERHEAD EMERGENCY LIGHTS INOP.  REMOVED AND  REPLACED LIGHT ASSEMBLY AND BATTERY PACK.  CHECKS GOOD.
